sexologist-icon
Does using femilon leads to weight gain?
I am going to start femilon by tommorow ... and currentlly m doing to soo hard gym to loose weight ... and i lost 17 kg but if i start femilon does it will lead to weight gain ? I worried about this
382 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, Yes one of its adverse effect is weight gain. If it is absolutely necessary to take it...u continue with life style modification along with femilon... that should help.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.